diabetes-icon
Face bloating
Hii I have thyroid and I'm taking 50mg tablet regularly and if I took head bath or travel I get headache and sometimes vomiting also. Now most of the time face gets bloating looks bubbly why so? Which doctor I should meet? I do regularly vaporized
17 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, seeing to your given history... need clear information on Thyroid medicine... is that carbimazole or Thyroxine?? Hearing to your symptoms... probably 1. Sinusitis / Migraine 2. May be Overt Hypothyroid 3. electrolyte disturbance... need to see for blood pressure noted H/o angioolasty at young age Need still detailed history and examination
Next Steps
Check TSH, Serum electrolytes and see Physician for general check Up
Health Tips
Try to avoid aura... (eat timely healthy food and disciplined life style with regular execises/ walking)
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.